# SDR CHQA000557

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N379
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 6,200 hours, 5,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED LEFT HAND OVERWING EMERGENCY EXIT LIGHT BULB IAW EMB AMM 33-54-10.  OPS CHECK GOOD.
